# SDR R61A201511170836

- Difficulty date: October 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360131
- Condition: Dented
- Location: Bs 281-301
- Part time: 13,580 hours, 13,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK DURING COMPLIANCE OF REPETITIVE INSPECTION FOR RD 8/4-53-2987 FOUND MORE DAMAGE TO AREA BETWEEN BS X281.00 - X301.00 AND STRINGERS 9P-13P.  MAINTENANCE REMOVED DAMAGED AREA OF SKIN PANEL, PN 85360131 AND INSTALLED A DOUBLER REPAIR IAW RD 8/4-53-7124.  FOR DETAIL OF WORK PERFORMED SEE VP-034500-2015, WO VP034500-N, OP-019.
